# SDR SWAA021404

- Difficulty date: June 21, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 14,369 hours, 8,885 cycles
- Engine: Ge CFM56*
- Engine time: 14,369 hours, 8,885 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM56
- Part serial: 874265
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUT DOWN, DIVERSION, DURING CRUISE NR 2 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED, LIGHT REMAINED ON EVEN AT IDLE.  REMOVED AND REPLACED NR 2 ENGINE PER MM.
